MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION PRECISION SPECTRA; SPINAL CORD STIMULATOR

BOSTON SCIENTIFIC NEUROMODULATION PRECISION SPECTRA; SPINAL CORD STIMULATOR
Model Number SC-3138-25
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Edema (1820); Pain (1994)
Date of Event 03/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional suspect medical device component involved in the event: model#: sc-3138-25, serial#: (b)(4), description: scs phiii ext 25cm.
 
Event or Problem Description
A report was received that the patient was experiencing pain at the midline incision site that was aggravated when the stimulation was turned high.Swelling was also noted at the incision site.The physician believed that the symptoms were due to the extension leads.The patient will undergo a lead extension revision procedure.
 
Additional Manufacturer Narrative
Additional information was received that there will be no further course of action at this time.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional information was received that the patient will undergo a lead replacement procedure.
 
Event or Problem Description

Brand Name
PRECISION SPECTRA
Common Device Name
SPINAL CORD STIMULATOR
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION
25155 rye canyon loop
valencia CA 91355
MDR Report Key7360537
Report Number3006630150-2018-01125
Device Sequence Number2024085
Product Code LGW
UDI-Device Identifier08714729760542
UDI-Public08714729760542
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date08/09/2019
Device Model NumberSC-3138-25
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/01/2018
Supplement Date Received by Manufacturer04/04/2018
05/03/2018
Initial Report FDA Received Date03/21/2018
Supplement Report FDA Received Date04/24/2018
05/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age35 YR